Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
143 Doctors are Online

Acne problem, using momate cream. Skin become rough, irritated on not applying. Effective treatment methods?

hello doctor my age is 29 yrs. i have problem of acne from past 12 yrs. i have been using Momate cream from last 10 yrs and as result my skin become addicted of this cream. if i dnt apply it for one day my skin become rough and i feel very irritating. i dnt want to use it anymore. how it is possible and please let me know the effective way to cure my ace problem
Asked On : Fri, 15 Mar 2013
Answers:  2 Views:  1199
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Dermatologist 's  Response
hi..thanks for your query

MOMATE is a potent steroid, not suitable at all for a similar use.Neither is it the treatment for acne , not can it be used for more than few weeks time.It can cause permanent damage to you skin.
If you stop it now suddenly, your acne will flare up.The best thing at this point of time is to visit a dermatologist, assess the acne and if skin damage already has been caused by momate and start on anti acne medicines.There are very effective anti acne medications and you can use them .But you skin after the long term steroid use must have become sensitive, hence you have to go slow with any treatment.
Please visit a dermatologist as early as possible and start on with the therapy.

Hope this is helpful.Wishing you good health..
Answered: Fri, 15 Mar 2013
I find this answer helpful

1 Doctor agrees with this answer

Dermatologist Dr. Rahul Kumar's  Response
Thanks for the query.
Retinoids are the drug of choice today for acne as well as acne scars.
you can apply 1 % adapelene gel once daily in night, a sunscreen must be applied in day. usually there are not much side effects except slight burning.
It usually takes around a month for lesions to disappear with regular treatment.
However for best results apply the creams for at least 2 months even if there are no lesions.
Acne is blockade of sebaceous duct, do the following to keep them open.
1. Wash face at least three times a day. Instead of soap use a pH balanced synedet.
2. Drink lot of water and reduce oily food intake.
3. Take lot of green leafy vegetables, they add fiber which in turn reduce oil absorption from intestine.
4. Don’t apply too many cosmetics and don’t change them, use a single brand whichever suit you.

Answered: Sat, 16 Mar 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor